# SDR ASOA03382

- Difficulty date: July 22, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 5260 · Entrance Stairs
- Part: Nut Plate
- Condition: Corroded
- Location: Door Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE PASSENGER DOOR OUTBOARD CENTER AND FORWARD NUTPLATE ON THE FIRST AND FOURTH STEPS, THE OUTBOARD CENTER AND INBOARD AFT NUT PLATE ON THE SECOND AND THIRD STEPS, AND THE OUTBOARD AFT NUT PLATE ON THE FOURTH STEP WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR OUTBOARD CENTER AND FORWARD NUT PLATE ON THE FIRST AND FOURTH STEPS, THE OUTBOARD CENTER AND INBOARD AFT NUT PLATE ON THE SECOND AND THIRD STEPS, AND THE OUTBOARD AFT NUT PLATE ON THE FOURTH STEP IAW ASA EO 72-52-0030.  (M)
